# SDR AALA20040259

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Engine: Pwa JT8D219
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 38430110
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATL INFLIGHT T593/21 ON ROTATION LEFT HAND ENGINE UNCOMMANDED SHUTDOWN.  RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 ENGINE FUEL CONTROL (76960612-HAMILTON SUNDSTRAND) AND FUEL PUMP.  TRIMMED ENGINE TO PROPER PARAMETERS PER 71-00-00 PAGE 501.  SYSTEM GROUND CHECKED NORMAL OPERATION.
